# SDR AALA201612029006

- Difficulty date: November 5, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005720000
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT NOSE LANDING GEAR AFT HINGE-FITTING, AFT POSITION HAS AN ELONGATED HOLE.  REPLACED THE HINGE FITTING IAW CMM 52-82-32-400-802-B01 AND AMM 32-22-13-410-001-A.
